# SDR SCNA01346

- Difficulty date: August 7, 2001
- Submitted: August 25, 2001
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- Aircraft time: 50,370 hours, 25,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE SEAT TRACK AT STA 1070 THOUGH 1090 LBL 48.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED SECTION IAW B727 SRM 513002.  FABRICATED NEW SEAT TRACK SECTION PER SAMPLE. INSTALLED IAW B727 SRM 513002.
